# SDR SWAA2013072318472

- Difficulty date: July 20, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 33,018 hours, 22,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 9911839
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HEAT EXCHANGER EXHAUST FWD TOP CORNER CRACKED IN THE RADIUS & FASTENER HOLES OF THE ATTACH ANGLE.  R&R ANGLE IAW DRAWING.
